# SDR 2004FA0000557

- Difficulty date: June 6, 2004
- Submitted: June 28, 2004
- Operation: General aviation
- Aircraft: N600CM
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 31022471
- Part serial: NSN
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND STAGE STATOR AIR SEAL RETAINING RIVETS FOUND LOOSE DURING INSPECTION/REPAIR FOR TURBINE SECTION DAMAGE.  RETAINER PLATE RIVET HOLE DIAMETER(S) WERE ENLARGED BEYOND MAX RIVET MANUFACTURER SPECIFICATIONS.  ENGINE MANUFACTURER MANUALS LACK ANY INSPECTION CRITERIA FOR RETAINER PLATE RIVET HOLE DIAMETER.  ENLARGED RETAINER PLATE RIVET HOLE DIAMETER MAY RESULT IN LOOSE RETAINER AND/OR AIR SEAL CONTACTING TURBINE ROTOR HUB DURING ENGINE OPERATION.
